Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Icosahedra constructed from congruent triangles
Autore:
Miller, EN;
Indirizzi:
Univ Calif Berkeley, Dept Math, Berkeley, CA 94720 USA Univ Calif Berkeley Berkeley CA USA 94720 pt Math, Berkeley, CA 94720 USA
Titolo Testata:
DISCRETE & COMPUTATIONAL GEOMETRY
fascicolo: 2-3, volume: 24, anno: 2000,
pagine: 437 - 451
SICI:
0179-5376(200009/10)24:2-3<437:ICFCT>2.0.ZU;2-7
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Engineering, Computing & Technology
Citazioni:
8
Recensione:
Indirizzi per estratti:
Indirizzo: Miller, EN Univ Calif Berkeley, Dept Math, Berkeley, CA 94720 USA Univ Calif Berkeley Berkeley CA USA 94720 rkeley, CA 94720 USA
Citazione:
E.N. Miller, "Icosahedra constructed from congruent triangles", DISC COM G, 24(2-3), 2000, pp. 437-451

Abstract

it is possible to construct a figure in three dimensions which is combinatorially equivalent to a regular icosahedron, and whose faces are all congruent but not equilateral. Such icosamonohedra can be convex or nonconvex, and can be deformed continuously. A scalene triangle can construct precisely zero, one, or two convex icosamonohedra, and each occurs. Demonstrated hereare two explicit convex examples, the first of which is the unique such object constructed from scalene right triangles, proving a conjecture of Banchoff and Strauss.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 05/12/20 alle ore 01:09:50